# SDR REXA2016032300462

- Difficulty date: March 23, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY, ACM SUPPORT FRAME Z ANGLE CRACKED AT INBD END.  R & R CRACKED ANGLE FOR ACM SUPPORT FRAME IAW SRM 51-42-06.
